Friday, May 29, 2009

You can call me SUGARFOOT!!!

UPDATE! I asked Nick to go get my prescription filled for my cymbalta, concerta and Klonopin yesterday after I almost raped him. (I say almost bc what guy can REALLY turn you down after MONTHS of barely having it, no matter what they are doing?)
Click HERE to see one of the FUNNIEST SLIDES EVER, to find out "who the hell Sugarfoot really is". And why do these grown men call her SUGARFOOT???? hmmmmm (quick and hilarious)




He came back with....
Klonopin, to help me sleep so I will shut up at night, instead of trying to snuggle and "talk".
and Concerta so I would clean,clean,clean-VRRRROOM , VROOM- (YAY!!!) while he plays Wii or watches FISHING( what a redneck).
He said he asked them to "bank" the cymbalta."What? You like me being all crazy???

I think he secretly likes getting raped enough to deal with PERPETUAL NAGGING!!!

So,
Note to self: (you may want to grab a pen and paper too, Ladies)
Give it to your man hot and heavy for a while....then CUT HIM OFF COLD TURKEY, but act like a doll.
When you start to "break him off" again....he wont care what you say!Bitch,nag, makes scenes, whatever you're pride will allow you to do, and he will not care!


But I hear that not taking your Cymbalta can cause crazy problems......OH, LAWD! I am glad the worst is over with. I hear it is TERRIBLE for some people!
Today has been a lot easier. My doctor said that the longer it is out of my system, the better I will feel, and that since I was UNDER the weather and pretty much immobile for a few days, the worst part...I slept through. Hallelujah!

I don't think ALL people have these bad of mood swings, some people just get dizzy or feel tired.I think it has a lot to do with WHY you are on the medications to begin with and how they react with your body. I am not making light of how serious taking SSRI's can be and then quitting cold turkey. It is rather sad, and scary, and can cause many terrible problems, much worse than others. I really believe doctors should be more careful when prescribing these medications, especially after the incident in Charlotte where a man stabbed his family to death after taking Prozac for a long period of time, and quitting without doctor supervision. This can be VERY dangerous and should not be taken lightly.










2 comments:

  1. Girl!! YOU ARE TOO MUCH!!! This is hysterical!!! I love it!!

    ReplyDelete

Let me know who you are,what you think, and I will always return the favor! Muah!!!

How about you follow me, and I follow you, and we can walk around in big circles?

Twitter Updates

Twitter Updates

    follow me on Twitter

    The Soundtrack of ME....at the moment (actually this is me and Nicks soundtrack. Awwww)


    Get a playlist! Standalone player Get Ringtones